# SDR SWAA2017011611198

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 61,130 hours, 47,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN LENS LOOSE.  INSTALLED LENS PER SIP.
